Hi dear friends, heading into the clinic for my first infusion, I thought of how lucky I'd be to coast that first month without side effects, as I'd read is pretty often the case. Boy was I wrong about me! Side effects hit second day. Luckily so far they resolve pretty quickly. Now I have a skin rash. Has anyone has this side effect on treatment and how did you manage with any natural options? I am on Triamcinolone (SP?) and Benadryl. I also continue to take my Dexamethasone for swelling from zapped brain mets, but only at 2 mg. Am hoping that I won't have to go on a stronger one. And also, have you heard that skin rash may be a sign of treatment effectiveness? I sure hope so!
Very best to you all!
Diagnosed 4/18 Stage IIIc; WLE on head, started Opdivo 5/18; new spots 10/ 2018; 2nd surgery; Last Opdivo 3/19. 3 brain mets recur 6/20; now Stage IV; SRS + starting Ipi/Nivo 8/17 2020.
I'm Still Here!!!